# SDR IPXA2019112749459

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 28,873 hours, 17,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N50053
- Condition: Corroded
- Location: Bs 1055
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGMAIN DECK CENTER WING BAR AREA FLOOR SUPPORT HAS EXFOLIATED CORROSIONAT APPROX STA 1055 LBL 26REMOVED AND REPLACED
